# SDR YENA2020020390106

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 5302
- Aircraft time: 32,031 hours, 9,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 862985
- Condition: No Test
- Location: Emergency Lights
- Part time: 1,503 hours, 556 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 950, GND-JFK. EPSU BATTERY CAPACITY CHECK ASSIGNED; R & R BATTERY OF THE EPSU AT FIN 10WL + 12WL IAW AMM 33-51-38
